Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 160, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 18, 2017, 5:28 PM EDT for Morgan County, Newton County, Walton County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2017, 5:28 PM EDT (21:28 UTC)
- Expired
- Apr 18, 2017, 6:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, GA, Newton County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
983
WUUS52 KFFC 182128
SVRFFC
GAC211-217-297-182215-
/O.NEW.KFFC.SV.W.0160.170418T2128Z-170418T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
528 PM EDT TUE APR 18 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
West central Morgan County in north central Georgia...
Southeastern Walton County in north central Georgia...
East central Newton County in north central Georgia...
* Until 615 PM EDT
* At 526 PM EDT, a severe thunderstorm was located over Rutledge,
moving northeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Social Circle, Rutledge, Hard Labor Creek State Park, Herndonville,
Ebenezer and Brick Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds and continuous cloud-to-ground lightning
are occurring with this storm. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage, hail or flooding, wait until the storm has
passed and then call the National Weather Service toll free at
1 8 6 6 7 6 3 4 4 6 6, or tweet us your report at NWSATLANTA.
&&
LAT...LON 3351 8362 3360 8377 3374 8373 3371 8355
3359 8349
TIME...MOT...LOC 2126Z 220DEG 6KT 3360 8364
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
607
WWUS52 KFFC 182153
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
553 PM EDT TUE APR 18 2017
GAC217-182200-
/O.CAN.KFFC.SV.W.0160.000000T0000Z-170418T2215Z/
Newton GA-
553 PM EDT TUE APR 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, and therefore, the warning has been cancelled.
LAT...LON 3359 8349 3354 8362 3356 8368 3357 8368
3358 8369 3360 8368 3361 8370 3362 8369
3364 8372 3365 8374 3372 8370 3371 8355
TIME...MOT...LOC 2150Z 220DEG 6KT 3363 8361
$$
GAC211-297-182215-
/O.CON.KFFC.SV.W.0160.000000T0000Z-170418T2215Z/
Morgan GA-Walton GA-
553 PM EDT TUE APR 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WEST CENTRAL MORGAN AND SOUTHEASTERN WALTON COUNTIES...
At 550 PM EDT, a severe thunderstorm was located over Rutledge,
moving northeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Social Circle, Rutledge, Hard Labor Creek State Park, Herndonville
and Ebenezer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud-to-ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is also occurring with this storm, and may lead
to minor flooding. Do not drive your vehicle through flooded
roadways.
If you see wind damage, hail or flooding, wait until the storm has
passed and then call the National Weather Service toll free at
1 8 6 6 7 6 3 4 4 6 6, or tweet us your report at NWSATLANTA.
&&
LAT...LON 3359 8349 3354 8362 3356 8368 3357 8368
3358 8369 3360 8368 3361 8370 3362 8369
3364 8372 3365 8374 3372 8370 3371 8355
TIME...MOT...LOC 2150Z 220DEG 6KT 3363 8361
HAIL...1.00IN
WIND...60MPH
$$588
WWUS52 KFFC 182206
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
606 PM EDT TUE APR 18 2017
GAC211-297-182215-
/O.EXP.KFFC.SV.W.0160.000000T0000Z-170418T2215Z/
Morgan GA-Walton GA-
606 PM EDT TUE APR 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MORGAN AND
SOUTHEASTERN WALTON COUNTIES WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning was weakening below severe
limits and moving out of the warned area. Therefore, the warning
will be allowed to expire. However small hail, gusty winds and heavy
rain are still possible with this thunderstorm.
LAT...LON 3359 8349 3354 8362 3356 8368 3357 8368
3358 8369 3360 8368 3361 8370 3362 8369
3364 8372 3365 8374 3372 8370 3371 8355
TIME...MOT...LOC 2205Z 226DEG 7KT 3364 8356
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:40 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 18, 3:40 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 340 PM EDT Tue Apr 18 2017 .SHORT TERM /Tonight through Wednesday Night/... Thunderstorms have become quite prevalent across wedge front this afternoon as forecast for the last 24 hours by Hi-Res models. A rare win for them in the past few weeks. What has not been captured well is the potential for severe storms. Model projections of CAPE have been modest leading up to this event and are just now indicating more robust values. SPC mesoanalysis shows zone of 1500 J/KG across the metro which has been more than enough to get isolated strong updrafts going. With 500 temps not as cold as recent weeks but still around -13C...we are seeing isolated storms exhibit good hail signatures. So should still see activity fire along slow moving front through early evening but storm motion should send it back to the NE. Just enough movement it looks like to preclude any back building storms for significant flood concerns but will need to be monitored closely for the next several hours. Also have seen some indications of pretty good wind signatures given hail and precip loading with the stronger storms thus far. Have kept thunder in for the extreme NE evening through the evening despite some guidance suggesting no available energy there. Seems front may not make as much progress to the SW and instability higher on analysis than suggested by models. After a bout with low clouds in the morning...should see enough breaks in the clouds for additional development by Wed afternoon across the area. Continued cold temps aloft...PW's around 1.40 and CAPE exceeding 1500 J/KG once again all point to scattered activity for the north. Pops may end up being a little low but will let mid shift re-evaluate potential as we will still have a pseudo wedge in place. Deese .LONG TERM /Thursday through Tuesday/... No changes made to the extended forecast. Precip chances Wednesday night and Thursday will be mainly confined to n GA as a CAD airmass erodes with a weak nose of the upper ridge over the area but still potential for a weak short wave to aid precip chances. The European is drier than the GFS and NAM. Forecast temperatures are still running about 7-10 degrees above normal Wednesday night and Thursday. A weak cold front moves into n GA on Friday and becomes stationary. This will lead to the best precip chances over n GA and only small chances for portions of central GA. GFS and European differ rather greatly with the next system Saturday into Sunday with the European much faster bringing a strong cold front across the area Saturday night and early Sunday and the GFS bringing the front across Sunday and Sunday evening. Either way Precip chances increase Saturday night and Sunday with shower and thunderstorm potential across the area into Sunday night. This front is associated with an upper Jet and Deep 500mb trough/low pressure system. The potential for severe weather will be monitored into the weekend and timing of the front will play a significant role. Storm chances will end early Sunday night or sooner if the front is faster with just shower chances lingering into Monday associated with the upper trough/low. Above normal Temperatures will continue until Sunday then cooling to within a few degrees of normal through Monday. BDL/01 && .AVIATION... 18Z UPDATE... SHRA beginning to develop across the ATL terminals along frontal boundary. No TS just yet but likely to develop within the hour and current 18Z to 22Z TEMPO looks good. May be able to trim off an hour or 2 here soon but need to wait to see how activity develops. Although precip should be ending this evening....MVFR and IFR deck will be moving in for the overnight period. Models not quite as aggressive with IFR potential for ATL and have removed for now but kept the MVFR cigs. //ATL CONFIDENCE...18Z UPDATE... Medium on TSRA duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 60 80 60 84 / 50 30 20 20 Atlanta 64 80 62 82 / 30 30 20 20 Blairsville 58 73 56 79 / 50 40 30 40 Cartersville 61 81 60 82 / 40 30 20 30 Columbus 63 85 63 86 / 5 10 5 10 Gainesville 60 76 60 80 / 50 40 30 30 Macon 59 84 59 85 / 20 10 5 10 Rome 61 81 60 83 / 40 30 20 30 Peachtree City 58 82 59 86 / 20 20 10 20 Vidalia 63 83 61 86 / 10 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....01 AVIATION...Deese
Hazardous weather outlook, Apr 18, 3:03 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 303 PM EDT Tue Apr 18 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 303 PM EDT Tue Apr 18 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are possible over north and portions of central Georgia...most so this afternoon into the evening. Storms may be strong to isolated severe with the primary hazards being Gusty Winds...Large Hail...Frequent Lightning and Locally Heavy Rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There will be a chance of thunderstorms over portions of north and central Georgia Wednesday through Sunday. There is some potential for severe storms later Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 18, 4:19 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT TUE APR 18 2017
GAZ039-050-051-061-062-182045-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Greene GA-
419 PM EDT TUE APR 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...NORTHERN HANCOCK...NORTHWESTERN WARREN AND EASTERN GREENE
COUNTIES UNTIL 445 PM EDT...
At 418 PM EDT...a line of strong thunderstorms extended from Mesena
to near Barnett and Robinson, moving north at 15 mph.
HAZARD...Up to 40 mph wind, dime sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and the blowing around
of light, unsecured objects.
Some locations in the path of these storms include
Warrenton, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Norwood, Sharon, Camak, Ficklin, Cadley, Robinson, Daniel
Springs, Powelton, Barnett, Mesena, Lyneville, Raytown, Alexander
Stephens Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3341 8275 3345 8306 3366 8312 3368 8280
3361 8264 3360 8265 3359 8264 3346 8259
3341 8255 3337 8255
TIME...MOT...LOC 2018Z 174DEG 13KT 3346 8259 3352 8278 3353 8299
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 18, 4:31 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT TUE APR 18 2017
GAZ046>048-058-059-182100-
Butts GA-Walton GA-Rockdale GA-Jasper GA-Newton GA-
431 PM EDT TUE APR 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...SOUTHERN
WALTON...EASTERN ROCKDALE...NORTHWESTERN JASPER AND NEWTON COUNTIES
UNTIL 500 PM EDT...
At 430 PM EDT...a line of strong thunderstorms extended from
Covington to Turtle Cove, moving north at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning,
pea sized hail and very heavy rain.
IMPACT...Expect minor damage to tree limbs and the blowing around
of light, unsecured objects. Heavy rain may cause
temporary street flooding, especially in poor drainage
areas.
Some locations in the path of these storms include
Conyers, Covington, Social Circle, Oxford, Porterdale, Newborn,
Mansfield, Georgia International Horse Park, Stewart, Turtle Cove,
Almon, Starrsville, Brick Store, Herndonville, Calvin, Eudora and
North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3360 8368 3359 8369 3357 8368 3353 8368
3351 8366 3337 8363 3329 8385 3368 8395
3372 8370
TIME...MOT...LOC 2030Z 197DEG 8KT 3361 8384 3336 8381
WIND...40MPHSpecial weather statement, Apr 18, 4:41 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT TUE APR 18 2017
GAZ039-050-051-062-182130-
Taliaferro GA-Wilkes GA-Warren GA-Greene GA-
441 PM EDT TUE APR 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...NORTHWESTERN WARREN AND NORTHEASTERN GREENE COUNTIES UNTIL
530 PM EDT...
At 439 PM EDT...a line of strong thunderstorms extended from near
Cadley to near Sandy Cross and Robinson, moving north at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail, very heavy rain and
frequent cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and the blowing around
of light, unsecured objects. Heavy rain may cause
temporary flooding of roads and low-lying areas.
Some locations in the path of these storms include
Crawfordville, Sharon, Ficklin, Cadley, Lundberg, Robinson, Rocky
Creek Fire Dept., Lyneville, Raytown, Alexander Stephens Park, Sandy
Cross and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3348 8260 3351 8284
3348 8301 3367 8306 3371 8282 3365 8258
3364 8258 3364 8256
TIME...MOT...LOC 2039Z 190DEG 9KT 3355 8263 3358 8284 3357 8299
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 18, 4:44 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT TUE APR 18 2017
GAZ012-019-020-182130-
Gordon GA-Bartow GA-Floyd GA-
444 PM EDT TUE APR 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON...
NORTHWESTERN BARTOW AND SOUTHEASTERN FLOYD COUNTIES UNTIL 530 PM
EDT...
At 443 PM EDT...a strong thunderstorm was near Rome, moving
northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and the blowing around
of light, unsecured objects.
Some locations in the path of this storm include
Rome, Adairsville, Kingston, Plainville, Shannon and Pinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3416 8509 3428 8517 3445 8509 3437 8488
3419 8485
TIME...MOT...LOC 2043Z 241DEG 10KT 3424 8507
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 18, 4:58 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT TUE APR 18 2017
GAZ047>049-182130-
Morgan GA-Walton GA-Newton GA-
458 PM EDT TUE APR 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...
SOUTHEASTERN WALTON AND NORTHEASTERN NEWTON COUNTIES UNTIL 530 PM
EDT...
At 456 PM EDT...strong thunderstorms extended from near Monroe to
near Covington, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, dime sized hail, very heavy rain and
frequent cloud-to-ground lightning.
IMPACT...Expect minor damage to tree limbs and the blowing around
of light, unsecured objects.
Some locations in the path of these storms include
Monroe, Covington, Social Circle, Rutledge, Jersey, Herndonville,
Ebenezer, Starrsville, Hard Labor Creek State Park, Brick Store and
Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3383 8374 3374 8357 3352 8359 3354 8383
3370 8387
TIME...MOT...LOC 2056Z 220DEG 6KT 3369 8377 3356 8378
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 18, 5:16 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT TUE APR 18 2017
GAZ038-039-050-051-182215-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
516 PM EDT TUE APR 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
WILKES...SOUTHERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL
615 PM EDT...
At 514 PM EDT...a line of strong thunderstorms extended from Aonia
to near Ficklin and Woodville, moving north at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail, very heavy rain and
frequent cloud-to-ground lightning.
IMPACT...Expect minor damage to tree limbs and the blowing around
of light, unsecured objects.
Some locations in the path of these storms include
Washington, Woodville, Rayle, Stephens, Metasville, Daniel Springs,
Holliday Park, Aonia, Newtown, Rocky Creek Fire Dept., Celeste,
Philomath and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3364 8248 3366 8251 3365 8252 3365 8254
3364 8254 3364 8256 3365 8257 3364 8257
3365 8258 3363 8258 3364 8259 3363 8261
3367 8280 3363 8312 3383 8317 3384 8280
3382 8259
TIME...MOT...LOC 2114Z 174DEG 9KT 3368 8259 3369 8279 3368 8307
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Apr 18, 2:45 PM EDT | Special Weather Statement | FFC | DeKalb | 45 min |
| Apr 18, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 33 min |
| Apr 18, 3:17 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 28 min |
| Apr 18, 3:45 PM EDT | Special Weather Statement | FFC | Fulton | 45 min |
| Apr 18, 4:15 PM EDT | Special Weather Statement | FFC | Walton | 45 min |
| Apr 18, 4:19 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 26 min |
| Apr 18, 4:31 PM EDT | Special Weather Statement | FFC | Newton | 29 min |
| Apr 18, 4:41 PM EDT | Special Weather Statement | FFC | Taliaferro | 49 min |
| Apr 18, 4:44 PM EDT | Special Weather Statement | FFC | Bartow | 46 min |
| Apr 18, 4:58 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Apr 18, 5:16 PM EDT | Special Weather Statement | FFC | Wilkes | 59 min |
| Apr 18, 5:31 PM EDT | Special Weather Statement | FFC | Greene | 44 min |
| Apr 18, 5:37 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 38 min |
| Apr 18, 5:48 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Apr 18, 6:01 PM EDT | Special Weather Statement | FFC | Morgan | 44 min |
| Apr 18, 6:09 PM EDT | Special Weather Statement | FFC | Walker | 51 min |
| Apr 18, 6:19 PM EDT | Special Weather Statement | FFC | Murray | 26 min |
| Apr 18, 6:37 PM EDT | Special Weather Statement | FFC | Dade | 53 min |
| Apr 18, 7:08 PM EDT | Special Weather Statement | FFC | Emanuel | 52 min |
| Apr 18, 7:25 PM EDT | Special Weather Statement | FFC | Dade | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.